MAUDE Adverse Event Report: ARTHREX, INC. PRESSURIZER, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. PRESSURIZER, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL
Model Number PRESSURIZER, PEGGED GLENOID
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, gouges and dents were found on the distal end of the device.A likely cause is user-applied mechanical forces.The proximal end is also abraded due to impaction, and laser markings faded.
 
Event or Problem Description
On 01/10/2022 it was reported by a sales representative via sems that an ar-9233 constant cement and human tissue stuck in grooves on items despite multiple runs through spd.

Brand Name
PRESSURIZER, PEGGED GLENOID
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19559241
Report Number1220246-2024-05948
Device Sequence Number4850718
Product Code MDM
UDI-Device Identifier00888867059467
UDI-Public00888867059467
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRESSURIZER, PEGGED GLENOID
Device Catalogue NumberAR-9235
Device Lot Number121151
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown